# SDR UPS08M52842

- Difficulty date: May 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  LT HORIZ STAB BARREL NUT BORE NR17 FOUND CORRODED.    CORROSION AT BARREL BORE REMOVED IAW SRM 51-21-01 VII REV 35.  BORE REAM  TO 1.067" DIA REMAINING BLEND OUT 0.035",  BOTTOM SURFACE CLEANED & BORE FOUND OUT OF LIMIT IAW EO MD11-5510-19409M.10X MANIFICATION DVI C/O & FOUND NO CORROSION EVIDENT.  REPAIRED BARREL NUT BORE NR17 LT WAS ACCOMPLISHED IAW EN 1223-08 & IS ACCEPTABLE IAW EO MD11-5510-29971-A.
